# SDR SWIA200719159

- Difficulty date: October 27, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 12,919 hours, 11,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AND LBL 9 LOWER FLOOR SUPPORT IS CRACKED, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER REO 601R-53-11-171.
